<< Previous Issue Communications of the Korean Mathematical Society (Vol. 13, No. 3) Next Issue >>
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 445—689
Integral Formulas for Euler's Constant
Junesang Choi, Tae Young Seo
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 683—689
On the Numerical Methods for Discontinuities and Interfaces
Hyun-Cheol Hwang
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 655—681
Takens-Bogdanov Analysis for An Epidemiological Model
Gil-Jun Han
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 643—653
Block Loss Distribution in an $M / M / 1$ Queue with a Cell Discarding Scheme
Gyemin Lee, Min-Kon Kwag, Jongwoo Jeon, Chongkwon Kim
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 635—642
On Robust Minimax Approach Under Finite Distributions
Georgiy L. Shevlyakov, Jae Won Lee, Sung Wook Park
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 629—634
The Discrete-Time Analysis of the Leaky Bucket Scheme with Dynamic Leaky Rate Control
Bong Dae Choi, Doo Il Choi
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 603—627
Periodicity on Cantor Sets
Joo Sung Lee
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 595—601
$\mathbb H^3$의 둥근공의 구별짓기
이승원, 고성은
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 589—594
Higher eigenvalue estimate on manifold
Bang Ok Kim, Robert gulliver
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 579—587
On Contact Three $CR$ Submanifolds of a $(4m + 3)$-Dimensional Unit Sphere
Jung-Hwan Kwon, Jin Suk Pak
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 561—577
The Jacobi Operator of Real Hypersurfaces in a Complex Space Form
U-Hang Ki, He-Jin Kim, An-Aye Lee
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 545—560
Zero Scalar Curvature on Open Manifolds
SeongTag Kim
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 539—544
Stability Theorem for the Feynman Integral Via Additive Functionals
Jung Ah Lim
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 525—538
Uniqueness for the Nonharmonic Fourier Series of Distributions
Mun-Ja Cho, Soon-Yeong Chung
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 515—523
Weak Convergence Theorems for Almost-Orbits of an Asymptotically Nonexpansive Semigroup in Banach Spaces
J. K. Kim, Y. M. Nam, B. J. Jin
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 501—513
The Image of Derivations on Certain Banach Algebras
Byung-Do Kim
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 489—499
On the Closure of Dominant Operators
Youngoh Yang
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 481—487
An Isomorphism for Infinite Dimensional Calculus
Seok Jong Lee, Kyung Chan Min
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 475—480
A Characterization of Minimal Semipositivity of Sign Pattern Matrices
S. W. Park, H. G. Seol, S. G. Lee
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 465—473
Links in Spectrum of the Coordinate Ring of Quantum Affine Space
Sei-Qwon Oh, Yong-Yeon Shin
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 461—464
Combinatorial Proof for the Generalized Schur Identity
Jaejin Lee
Commun. Korean Math. Soc. 1998 Vol. 13, No. 3, 445—459

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd